# SDR UALA2013043003029

- Difficulty date: April 29, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 45,859 hours, 9,809 cycles
- Engine: Pwa PW4077
- System (JASC): 2350 · Audio Integrating System
- Part: Control Panel
- Part number: 570111
- Part serial: 115
- Condition: Inoperative
- Location: Nr 2 Audio
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S RADIOS INOPERATIVE.  REPLACED FIRST OFFICER'S AUDIO CONTROL PANEL IAW AMM, OPS CHECK PASSED.
